Yeah I had gotten him the children's chewable vitamins too.
Good news is he's out of the hospital, got out on Wednesday. But then he had a really bad episode Thursday morning where he was shivering so violently and couldn't stop. We ended up putting him in a really hot bath and 2 hours of that (and me boiling water after the water heater drained) he stopped shaking. After that he was fine. I guess that must have been a reaction to all the stuff they had been pumping into him non-stop for 4 days...
So the answer to my question is Yes, if they put you on 80mg of Steriods by IV, when you get out they put you on 60mg of Predisone.
It really sucks because he was at 2.5mg trying to stop them all together when this sodium thing happened. So now he's back at 60mg (and showing the roid rage again) and trying to taper again.
He also has the really bad water retention again and he's on a liquid restriction of 500ml a day (a deerpark water bottle). I'm hoping his new doctor can do something about it because he can barely walk his legs are so huge. We had to buy Big & tall socks to fit his legs.
Post Edited (UC Wife in MD) : 11/26/2007 7:36:08 AM (GMT-7)